# SDR SWAA2025060270078

- Difficulty date: May 12, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 44,580 hours, 27,348 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FIXED TRAILING EDGE WEB; BRACKET WITH CURVED SEAL CRACKED. STREAMER STUFFED INTO CURVED SEAL TO AID IN LOCATION.<[01] REMOVED WEB; BRACKET & SEAL RETAINER IAW B737-700 SRM 51-40-02. RECEIVED NEW BRACKET PN: 115A2953-1 PO# 1098329.1 IAW B737-700 AIPC 57-50-00-25A. LOCATED & DRILLED IAW B737-700 SRM 51-40-05. INSTALLED 1EA NEW BRACKET; 1EA SEAL RETAINER & WEB IAW B737-700 SRM 51-40-02; AIPC 57-50-00-25A & AMM 20-50-11-910-801 TABLE 205. TORQUE WRENCH TOOL# T8927V CAL DUE: 13/JUN/25.;[02] REMOVED WEB; BRACKET & SEAL RETAINER IAW B737-700 SRM 51-40-02. RECEIVED NEW BRACKET PN: 115A2953-1 PO# 1098329.1 IAW B737-700 AIPC 57-50-00-25A. LOCATED & DRILLED IAW B737-700 SRM 51-40-05. INSTALLED 1EA NEW BRACKET; 1EA SEAL RETAINER & WEB IAW B737-700 SRM 51-40-02; AIPC 57-50-00-25A & AMM 20-50-11-910-801 TABLE 205. TORQUE WRENCH TOOL# T8927V CAL DUE: 13/JUN/25.
